# SDR UIEA2017072501299

- Difficulty date: July 25, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,760 hours, 20,433 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2822 · Fuel Boost Pump
- Part: Shutoff Valve
- Part number: AV311
- Part serial: 4537
- Condition: Failed
- Location: Nr 2 Engine Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE SPAR VALVE LIGHT INOPERATIVE DURING ENGINE START AND SHUT DOWN.  REMOVED AND REPLACED THE NR 2 ENGINE FUEL SHUTOFF VALVE IAW AMM 28-22-11-004-019, AND AMM 28-22-11-404-008, OPS CHECKED GOOD.
